# SDR CAL951141

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Part number: FLLCG4
- Condition: Blown
- Location: Ac Cross-Tie Rly
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ORF - FLT 0443 - THE LEFT ENGINE GENERATOR WAS LOST ACCOMPANIED BY FEEDER FAULT LIGHT AND A CROSS-TIE LOCK OUT WHILE EN ROUTE FROM EWR TO FLL.  THE AIRCRAFT WAS DIVERTED TO ORF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AC CROSS-TIE RELAY PHASE CURRENT LIMITER BLOWN.  THE CURRENT LIMITER WAS REPLACED.  THE GENERATORS WERE OPERATED WITH BOTH ENGINES RUNNING AND OPERATION CHECKED GOOD.  THE AC CROSS-TIE SYSTEM TESTED NORMAL.  (X)
